# SDR HNAA2019080800219

- Difficulty date: July 13, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 36,978 hours, 32,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AROUND RIVET AT FRAME 77 BETWEEN STR3R-4R....FIX:ACCOMPLISHED REPAIR OF SKIN CRACK AT FR77 BETWEEN STR 3R-4R IAW SRM 53-22-01 AND E01-53-19-0323.
